Aa
A
A
Close
Avatar universal
smell of metal
My husband is in AF and is at present being treated with Digoxin, he keeps getting a smell of metal is it anything to worry about
Discussion is closed
Cancel
1 Answers
Page 1 of 1
Avatar universal
NOTE: There have been recalls of other digoxin brands since this massive Digitek recall in the spring of 2008. As of May 13th, 2009 the most recent has been a recall on Caraco brand digoxin.

A class I recall is being issued on all Digitek (digoxin) tablets, which may contain twice the approved level of digoxin.The existence of double-strength pills pose a risk of digitalis toxicity, which can result in nausea, vomiting, low blood pressure, cardiac instability, bradycardia and even death.

The metallic taste or smell could be from a stent.  Did he have a stent inserted?
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
1415174 tn?1453246703
Blank
mkh9
CA
144586 tn?1284669764
Blank
caregiver222
4851940 tn?1385441629
Blank
jemma116
United Kingdom
Avatar f tn
Blank
Gemfly
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand
1268057 tn?1462734870
Blank
Londres70
France